Reconstruction theorem for stationary monotone quantum Markov processes
Bull. Korean Math. Soc. 2012 Vol. 49, No. 1, 63-74
Published online January 1, 2012
Jaeseong Heo, Viacheslav P. Belavkin, and Un Cig Ji
Hanyang University, University of Nottingham, Chungbuk National University
Abstract : Based on the Hilbert $C^*$-module structure we study the reconstruction theorem for stationary monotone quantum Markov processes from quantum dynamical semigroups. We prove that the quantum stochastic monotone process constructed from a covariant quantum dynamical semigroup is again covariant in the strong sense.
Keywords : Hilbert $C^{*}$-module, covariant representation, quantum stochastic process, quantum dynamical semigroup
MSC numbers : Primary 60G20, 46L08; Secondary 60G10, 46L55
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd